# SDR UIEA2020121502579

- Difficulty date: December 14, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,823 hours, 11,696 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: L0447931
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP EICAS MESSAGE ON DESCENT.  REMOVED AND REPLACED RT FWD PRESSURE SWITCH S72, IAW AMM 28-42-01.  OPERATIONS CHECK GOOD.
